# SDR IPXA2017030514715

- Difficulty date: February 14, 2017
- Submitted: March 6, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB74044
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RIGHT WING UPPER SKIN HAS CORROSION BETWEEN XORS 230 - 253, XORS 278 - 284.5, AND XORS 276-298.  REPAIRED THE SKIN IAW EA 011-5730-01-A6689 REV I/R, AND EO MD11-5730-63488-A.
